# SDR HYT2008F00000

- Difficulty date: February 26, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N91027
- Make and model: Cessna 207
- Aircraft serial: 20700018
- Engine: Cont IO550*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

METERED FUEL PRESSURE HOSE FAILED.  THIS HOSE RUNS FROM THE FUEL INJECTOR DISTRIBUTOR TO THE FIREWALL.  LOW PRESSURE TEST OF FAILED HOSE REVEALED MULTIPLE LEAKS ALONG LENGTH OF HOSE.  HOSE WAS INSTALLED NEW ON 4/8/03/  HOSE FAILURE NOTED ON 2/26/08 WHEN ENGINE WOULD NOT CONTINUE TO RUN.  FOLLOWING INFO ON HOSE TAG: STRATOFLEX PT/BA, 156MA001-3SO350, CD1Q02WO8316, OP1500PSI, TSOC53A, C751/II-A-S/P,  A12/12/02, OT275F.  HOSE WAS PART OF HOSE KIT 2738916 DATED 12/12/02.  IN RECENT PAST SAME HOSE ON ANOTHER AIRCRAFT IN FLEET HAD SAME TYPE OF FAILURE AT APPROX 1600 HRS IN SERVICE.  (K)
